I am currently on effexor XR 225mg ativan and risperdal and ambien which does not work at all. Feel more numb then anyhting, still having anxiety I have to constantly be moving some part of my body foot legg etc. I feel my dr doesnt understand these meds are not working for me and am afraid of weight gain I have been on almost every meds out there already and am feeling very frustrated anyone else have this problem?
Have you talked to your doctor about your feelings on the meds you're taking? And have you expressed your concern about weight?
You definitely need to if you haven't.
If you have though, I would suggest finding a new doctor who will pay more attention to your concerns and opinions. It's about YOU, so they should be trying to treat the symptoms you HAVE, NOT the problems they THINK you have. I had the same problem at one point and had to find me a new doctor. I can give some advice on doing that too if you'd like, just ask :)
Good luck. And if you'd like to hear more from my experiences, let me know.
I really feel for you having to experience the negative side effects of medication. Since I was 15 years old they labeled my bi-polar and my body was coming on months binge of meth :-( and you have to wait i'd a full year of sobriety until you can be accurately dignosed. Any, they threw me on almost every med that's on the market. They precribed me resperdal at some point, I believe it's an anti-psychotic and they gave it to me for my temper with bi-polar or something. I hated that Resperdal so much, it's the last anti-psychotic i've been on and refuse to go on the few they didn't shove down my throat yet. I lived in a group home, and every patient was "bi-polar" an on anti-psychs' and I just don't believe in that group of psych meds because they always took away everything in side me, and everyone else was like that too. Last week, I lived in absolute hell. I was admitted to a psychiatric hospital because the doctor couldn't get my script right so my body went cold turkey on three important pills I need daily and I had to go stabilize my meds an take care of myself. They made it so much worst, they raised my a.d.h.d dose 5 mg that the highest dose you can get from that med, and I suffer from anxiety so the one little 1mg xanax every four hours didn't help 'cause I found out they were overdosing my adhd medication and ran fevers, an tremored an thought I was dying.. it was aweful, I had to get out of their 'cause the doctor didn't honestly know what he was doing an just messed up my meds so badly. Yesterday, I seen my real outside psychiatris and she put me back on my klonopin, my lexapro, and lowered my vyvanse like less than half the dose they were giving me.. so i'm starting to feel better
:-) Ativan, in my opinion and many others is probably the weakest anxiety med. I asked my doctor to switch me to klonopin, and she did an those are great if you have anxiety. They're better than xanax. They last 8 hours, keep you just feeling good throughout the day..I would ask your doc. Resperdal is not a good med, in my opinion though. It like takes away your emotions 'cause its anti-psychotic so it numbs your basically. Ambien is good, bet it helps ya sleep. And Effexor is a good anti-depressant to be on in you do have G.A.D... you'll be fine girl, but in my opinion I think theres a big possibility the Resperdal is causing you the side effects you dislike.
I know this question was a year ago, but if you have found an answer, am I alone? I have been "chronically depressed" for 13 years. I'm 31 now, and I am changing rapidly. I have taken every depression medicine on the market to date that I know. I am currently on effexor and risperdal, along with a ridiculous amount of other meds for unrelated mental issues. I think liver failure will kill me before anything else. My issue now is, I'm manic-depressive, which my doctor tells me is basically bi-polar. I'm all about second and third and fourth opinions. Another one told me me I'm schizophrenic. Another one told me it's just more chronic depression and I need to get up and start doing things and a fairy will magically come down and sprinkle some happy dust on me and I will be miraculously cured! That doctors suuucks. I'm also becoming increasingly, and very noticably rageful.
I can't stop moving my feet, rubbing my hands, wiggling my toes, bighting my lip. I had accepted and was fine with my depression, but this is different. Why can't anyone really tell me what is going on? Dmionno, so if you have found any answers, I would love to know.
Risperdal causes EPS(extra pyramidal symtoms) on a higher level than most atypical anti-psychotics which will make you move and fidget alot. The Effexor XR may be agitating you aswell. Ativan is a medium half-life benzodiazepine but you might find that a long acting benzodizepine like Klonopin better or a short acting benzodiazepine like Xanax. Id get Klonopin if I were you. Furthermore since you are taking Ambien too you may be losing the ativan's effect(this goes for all benzodiazepines.
Risperdal causes EPS(extra pyramidal symtoms) on a higher level than most atypical anti-psychotics which will make you move and fidget alot. The Effexor XR may be agitating you aswell. Ativan is a medium half-life benzodiazepine but you might find that a long acting benzodizepine like Klonopin better or a short acting benzodiazepine like Xanax. Id get Klonopin if I were you. Furthermore since you are taking Ambien too you may be losing the ativan's effect(this goes for all benzodiazepines
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Both my kids are bipolar-17 girl taking effexor xr and clonidine(she has anxiety and ocd-and lots of
Posted 2 Oct 2009 • 1 answer
Posted 28 Jun 2010 • 5 answers
Posted 14 May 2013 • 5 answers
Posted 10 Aug 2013 • 1 answer
Posted 27 Jan 2014 • 5 answers